# SDR LR7A2013032500466

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3744032
- Condition: Elongated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11, FOUND FLIGHT ENGINEER'S SEAT TRACKS BOTH HAD THEIR METERING HOLES WORN & ELONGATED.   REPAIRED IAW SMP583, 51-60 AND 51-70.
